MathSciNet Relay Station
MathSciNet bibliographic data
MR1318763 11B75 (04A20 05A20)
Lev, Vsevolod F.; Smeliansky, Pavel Y. On addition of two distinct sets of integers. Acta Arith. 70 (1995), no. 1, 85–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement